A subscription is required to access this article.
In this paper we establish that several maximal operators of convolution type, associated to elliptic and parabolic equations, are variation-diminishing. Our study considers maximal operators on the Euclidean space , on the torus and on the sphere . The crucial regularity property that these maximal functions share is that they are subharmonic in the corresponding detachment sets.
Cite this article
Emanuel Carneiro, Renan Finder, Mateus Sousa, On the variation of maximal operators of convolution type II. Rev. Mat. Iberoam. 34 (2018), no. 2 pp. 739–766